MAUDE Adverse Event Report: ICU MEDICAL ASD, INC. JELCO VIAVALVE SAFETY IV CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

ICU MEDICAL ASD, INC. JELCO VIAVALVE SAFETY IV CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Catalog Number 326010
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that after insertion of iv, the nursing noticed leakage around insertion site.Upon closer inspection a small "hole" or "crack" was noticed in the cannula right by the hub on the iv.The iv was removed and replaced.There was no adverse event reported.
 
Additional Manufacturer Narrative
H3/h6: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.One used viavalve device without sheath and packaging was received for analysis.The sample displayed evidence of a tube tear within the catheter hub resulting in leakage consistent with the complaint.The tube tear was highly probable to have occurred due to a fault during the assembly process.Based on analysis, the complaint is confirmed as a manufacturing error.

Brand Name
JELCO VIAVALVE SAFETY IV CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
ICU MEDICAL ASD, INC.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23878625
Report Number3012307300-2025-13695
Device Sequence Number9464179
Product Code FOZ
UDI-Device Identifier15019517078398
UDI-Public(01)15019517078398(17)270509(10)6121159
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number326010
Device Lot Number6121159
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown